# SDR AALA202010209019

- Difficulty date: October 5, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 947-896
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF INNER CHORD OF CREASE BEAM BETWEEN STA 947 AND STA 986 AT LBL 54, MEASURING L=1.5 IN, W=12 IN, D=0.032 IN.  REPLACED CREASE ANGLE WITH NEW, IAW SRM 51-10-02.
